# SDR SWAA2023061552669

- Difficulty date: May 9, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INLET COWL OUTER LIP SKIN FASTENER LOOSE AT 3 O' CLOCK POSITION<[01] REMOVED AND INSTALLED NEW FASTENERS ON RIGHT INLET COWL OUTER LIP SKIN AT 2 O'CLOCK AND 3 O' CLOCK POSITION REF SRM 54-10-01-1A-2 2.E. TABLE 101.;[02] VERIFIED STEP 1
